Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 1, Pages 149–174 (Mi tvp5363)  

The convergence rate of random geometric sum distribution to the Laplace law

N. A. Slepov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Funding Agency Grant Number
Lomonosov Moscow State University


DOI: https://doi.org/10.4213/tvp5363

Full text: PDF file (515 kB)
First page: PDF file
References: PDF file   HTML file

Received: 08.10.2019
Revised: 02.09.2020
Accepted:04.08.2020

Citation: N. A. Slepov, “The convergence rate of random geometric sum distribution to the Laplace law”, Teor. Veroyatnost. i Primenen., 66:1 (2021), 149–174

Citation in format AMSBIB
\Bibitem{Sle21}
\by N.~A.~Slepov
\paper The convergence rate of random geometric sum distribution to the Laplace law
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 1
\pages 149--174
\mathnet{http://mi.mathnet.ru/tvp5363}
\crossref{https://doi.org/10.4213/tvp5363}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5363
  • https://doi.org/10.4213/tvp5363
  • http://mi.mathnet.ru/eng/tvp/v66/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:84
    References:7
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021